See Alike in...

Alike App

Browser

Dapriln5

456d

I have been on Lexapro for a year. I just was trying to get off it (doctor approved) but I started Adderall 2 months ago and I feel all out of wack. my anger is getting short again and my patience is not there any more. not sure what to do... go back on Lexapro is what I'm thinking of going back on. not sure how else to handle this.

Top reply
    • E_belli

      455d

      Have you been a psychiatrist at all? That is very low vit D, many many years ago I was at an 11. It's tiring. Did your doctor have you on Lexapro for Vit D deficiency? Sometimes withdrawal from antidepressants can cause mood swings and increased aggression. Also, at the wrong dose stimulants like Adderall can cause a short temper too at the wrong dose. It is possible that the mix of the withdrawal and the new addition of Adderall could be causing some of this. If you haven't seen one yet, a psychiatrist is def who you want to talk to about psych meds bc they are the experts, regular docs are great but they are not trained with psych meds and don't know a lot about interactions.

    • E_belli

      455d

      Have you been a psychiatrist at all? That is very low vit D, many many years ago I was at an 11. It's tiring. Did your doctor have you on Lexapro for Vit D deficiency? Sometimes withdrawal from antidepressants can cause mood swings and increased aggression. Also, at the wrong dose stimulants like Adderall can cause a short temper too at the wrong dose. It is possible that the mix of the withdrawal and the new addition of Adderall could be causing some of this. If you haven't seen one yet, a psychiatrist is def who you want to talk to about psych meds bc they are the experts, regular docs are great but they are not trained with psych meds and don't know a lot about interactions.

    • Dapriln5

      455d

      thank you for the advice. Let me fill in some missed information. I started Lexapro through my medical doctor. My vitamin D level dropped to a level of 13 ( does not mean much to me other then low). In addition my Serotonin level dropped as well. That's why I stayed the Lexapro. Now I'm down to 14,000 units a week of vitamin D from 50,000 units. So the medical doctor was will to try to get me off the Lexapro. I was only on 10mg (so very low dose). I did take 6 weeks too wean off of it. I have a follow up on Monday and I'm not sure how I want to approach this with my doctor. Thanks for any and all help.

    • Sadie7B

      456d

      I would suggest you to search up what you need the medication for like depressed for example then look into medication reviews and you could find a perfect match or close to that

    • Sadie7B

      456d

      I'm not sure how you got off but you should see a psychiatrist and I don't know all but like my psychiatrist told me if I ever wanted to get off my meds (200mg now) I would have to lower the meds by 5 or 10mg every other 2 weeks depending on your reaction other than that perhaps try fluvoxmine? This medication really helped me for both depression and anxiety perhaps it'll help you

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion